# SDR HEEA0014092

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- Engine: Allsn 250C30S
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spline Adapter
- Part number: 230052711
- Condition: Mis Mfg
- Location: Engine
- Component: 23051643
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  O.D. MEASURED (.9853) .0002 UNDER SPECS ON SPLINE ADAPTER O.D. INSTALLED A NEW SPLINE ADAPTER.
